EconPapers    
Economics at your fingertips  
 

Moderate Deviation Principles for Empirical Covariance in the Neighbourhood of the Unit Root

Yu Miao, Yanling Wang and Guangyu Yang

Scandinavian Journal of Statistics, 2015, vol. 42, issue 1, 234-255

Abstract: type="main" xml:id="sjos12104-abs-0001"> In this paper, we consider the linear autoregressive model with varying coefficients θ n ∈[0,1). When θ n tending to the unit root, the moderate deviation principle for empirical covariance is discussed, and as statistical applications, we provide the moderate deviation estimates of the least square and the Yule–Walker estimators of the parameter θ n .

Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1111/sjos.12104 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:42:y:2015:i:1:p:234-255

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898

Access Statistics for this article

Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist

More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:scjsta:v:42:y:2015:i:1:p:234-255